Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    so confused right now :/
    avatar
    gringa1 posted:
    Good afternoon ya'll. This past week has not been good for me, been having low grade fevers off and on missed work on Monday cause of that and felt like i was going to pass out. I called my rheumatologist for a refill on my plaquenil and she's on vacation, her front desk girl did not want to refill, she thinks it might be the plaquenil.
    I've been on it now for 3 months and I really didn't feel any difference from before I was on it. Not being on it these past few days I have felt off, very tired and achy, unbalanced.
    It feels like it's going to be a long weekend :(
    Reply
     
    avatar
    Lupylisa44 responded:
    Plaquenil can take months to start working. It is very important for you to keep taking it on a regular basis When you stop taking it, you can't just pick up right where you left off-you start back at square one. Call your rheumy's office ask to speak with the nurse and demand that they refill it for you!!! She has to have put a back up doctor to take emergency calls. Try contacting them. If she didn't then that is very irresponsible on her part. You really need to keep taking your plaquenil!~!!!


    Good luck!

    Lupylisa
    With love, with patience and with faith, we'll make our way.
     
    avatar
    gringa1 replied to Lupylisa44's response:
    I have been calling with no luck, I will call again this morning. Thank you and enjoy your vacation.
     
    avatar
    Lupylisa44 replied to gringa1's response:
    Try calling your pharmacy and see if they will give you enough to hold you over a few days 'til your doctor comes back.
    With love, with patience and with faith, we'll make our way.


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.